MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-71-C0
Medical Device Problem Codes Failure to Deliver Energy (1211); Off-Label Use (1494); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that nrg transseptal needle selected for use.During procedure, when the nrg needle was connected to the electrical console, a generic error message appeared on the screen of the bmc rf generator.After pressing 'dismiss,' the display indicated that the product was 'ready' for use.After three attempts to activate the radiofrequency with the same needle, the transseptal puncture was not performed.The radio frequency was delivered the three times, the sound for it was heard, but the septum was not crossed.No error occurred when the rf energy was activated.An error only appeared when the first needle was connected, the cable was not replaced.The septum was quite floppy.Generator was in ready mode when the issue was encountered.No challenges noted related to the patient anatomy.There was tenting of the septum confirmed before attempting to deliver rf energy.The first needle was manually reshaped prior to the procedure.Hence, the device was replaced and the procedure proceeded normally.Procedure was completed.No patient complication was reported.The device is not expected to return for analysis as disposed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to the initial mdr in block(s) initial reporter facility name (e1), in section e, initial reporter.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23638650
Report Number2124215-2025-86172
Device Sequence Number9978523
Product Code DXF
UDI-Device Identifier00685447000204
UDI-Public(01)00685447000204(17)270917(10)34916726
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNRG-E-HF-71-C0
Device Catalogue NumberNRG-E-HF-71-C0
Device Lot Number0034916726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/28/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/21/2026
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale